C.R. BARD, INC. (BASD) -3006260740 PowerPort ClearVUE Slim Implantable Port, ChronoFlex Single-Lumen, Kit, 6F; Port & Catheter, Implanted, Subcutaneous, Intravascular
Back to Search Results |
| Catalog Number |
1616070 |
| Medical Device Problem Code |
Difficult or Delayed Separation (4044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f : the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent a port placement procedure using the powerport clearvue slim.During the procedure, the valve equipped sheath failed to tear properly at the straight cut where the airguard was engaged.The remainder of the sheath was peeled away, and the procedure was completed.There was no reported patient injury.